Alert archive / Oklahoma / Freeze Warnings in 2014
Freeze Warning 2, NWS Tulsa, OK
NWS Tulsa, OK issued this freeze warning at Oct 30, 2014, 3:21 AM CDT for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at Oct 31, 2014, 11:00 PM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2014, 3:21 AM CDT (08:21 UTC)
- In effect from
- Oct 31, 2014, 11:00 PM CDT
- Expired
- Nov 1, 2014, 10:00 AM CDT
- In force
- 11 hr
- Issued by
- NWS Tulsa, OK
All 26 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1854 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
712
WWUS74 KTSA 300822
NPWTSA
URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
321 AM CDT THU OCT 30 2014
ARZ001-002-010-011-OKZ054>064-066>070-302100-
/O.UPG.KTSA.FZ.A.0002.141101T0400Z-141101T1500Z/
/O.NEW.KTSA.FZ.W.0002.141101T0400Z-141101T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKMULGEE-
WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
321 AM CDT THU OCT 30 2014
...FREEZE WARNING IN EFFECT FROM 11 PM FRIDAY TO 10 AM CDT
SATURDAY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM FRIDAY TO 10 AM CDT
SATURDAY...
FOR THE FOLLOWING COUNTIES...
* IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKMULGEE...WAGONER...
TULSA...ROGERS...MAYES...DELAWARE...PAWNEE...OTTAWA...
WASHINGTON...OSAGE...CRAIG...NOWATA AND MUSKOGEE.
IN ARKANSAS...WASHINGTON...MADISON...BENTON AND CARROLL.
* THIS REPLACES THE WATCH THAT WAS IN EFFECT.
HAZARDOUS WEATHER...
* A COLD FRONT WILL MOVE THROUGH THE AREA THIS AFTERNOON INTO
THIS EVENING WITH SIGNIFICANTLY COLDER CONDITIONS INTO FRIDAY.
A FREEZE IS EXPECTED FRIDAY NIGHT INTO SATURDAY MORNING AS A
COLD ...CANADIAN AIR MASS SETTLES OVER THE AREA. A HARD FREEZE
IS LIKELY ACROSS PORTIONS OF FAR NORTHEAST OKLAHOMA AND NORTH
ARKANSAS WITH TEMPERATURES FALLING INTO THE MID 20S BY SATURDAY
MORNING.
IMPACTS...
* THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION
THAT ARE LEFT OUTDOORS OR UNPROTECTED.
DEFINITION...
* A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
* OUTDOOR WATER PIPES SHOULD BE WRAPPED OR DRAINED. IF YOU HAVE
PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE
HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL
PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM...DRY SHELTER
WITH SUFFICIENT FOOD AND FRESH WATER.
* STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
WEATHER.GOV/TULSA.
&&
$$
ARZ019-020-029-OKZ072>076-302100-
/O.EXA.KTSA.FZ.A.0002.141101T0400Z-141101T1500Z/
CRAWFORD-FRANKLIN-SEBASTIAN-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
321 AM CDT THU OCT 30 2014
...FREEZE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
MORNING...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WATCH...
WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING...
FOR THE FOLLOWING COUNTIES...
* IN OKLAHOMA...PITTSBURG...SEQUOYAH...LE FLORE...LATIMER AND
HASKELL.
IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN.
HAZARDOUS WEATHER...
* A COLD FRONT WILL MOVE THROUGH THE AREA THIS EVENING WITH
SIGNIFICANTLY COLDER CONDITIONS INTO FRIDAY. A FREEZE IS
EXPECTED FRIDAY NIGHT INTO SATURDAY MORNING AS A COLD...
CANADIAN AIR MASS SETTLES OVER THE AREA.
IMPACTS...
* THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER
VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED.
DEFINITION...
* A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
* OUTDOOR WATER PIPES SHOULD BE WRAPPED OR DRAINED. PRECAUTIONS
SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER
VEGETATION.
* STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
WEATHER.GOV/TULSA.
&&
$$
OKZ065-071-302100-
/O.CON.KTSA.FZ.A.0002.141101T0400Z-141101T1500Z/
OKFUSKEE-MCINTOSH-
321 AM CDT THU OCT 30 2014
...FREEZE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY MORNING...
A FREEZE WATCH IS IN EFFECT...
FOR THE FOLLOWING COUNTIES...
* IN OKLAHOMA...OKFUSKEE AND MCINTOSH.
HAZARDOUS WEATHER...
* A COLD FRONT WILL MOVE THROUGH THE AREA THIS AFTERNOON INTO
THIS EVENING WITH SIGNIFICANTLY COLDER CONDITIONS INTO FRIDAY.
A FREEZE IS EXPECTED FRIDAY NIGHT INTO SATURDAY MORNING AS A
COLD ...CANADIAN AIR MASS SETTLES OVER THE AREA.
IMPACTS...
* THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER
VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
* OUTDOOR WATER PIPES SHOULD BE WRAPPED OR DRAINED. PRECAUTIONS
SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER
VEGETATION.
* STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
WEATHER.GOV/TULSA.
&&
$$6 follow-up statements
532 WWUS74 KTSA 302032 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 332 PM CDT THU OCT 30 2014 ARZ019-020-029-OKZ065-071>076-310445- /O.UPG.KTSA.FZ.A.0002.141101T0400Z-141101T1500Z/ /O.EXA.KTSA.FZ.W.0002.141101T0400Z-141101T1500Z/ CRAWFORD-FRANKLIN-SEBASTIAN-OKFUSKEE-MCINTOSH-SEQUOYAH-PITTSBURG- HASKELL-LATIMER-LE FLORE- 332 PM CDT THU OCT 30 2014 ...FREEZE WARNING IN EFFECT FROM 11 PM FRIDAY TO 10 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM FRIDAY TO 10 AM CDT SATURDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...OKFUSKEE...PITTSBURG...SEQUOYAH...MCINTOSH...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. * THIS REPLACES THE WATCH THAT WAS IN EFFECT. HAZARDOUS WEATHER... * A MUCH COOLER CANADIAN AIRMASS WILL SETTLE OVER THE AREA FRIDAY AND FRIDAY NIGHT. CLEAR SKIES AND DIMINISHING WIND WILL RESULT IN TEMPERATURES FALLING INTO THE UPPER 20S BY SATURDAY MORNING...WITH MID 20S POSSIBLE IN SOME LOWER LYING VALLEY AREAS. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. DEFINITION... * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO RUN IN A SLOW STEADY STREAM. IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM...DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ049-310445- /O.EXA.KTSA.FZ.W.0002.141101T0400Z-141101T1500Z/ PUSHMATAHA- 332 PM CDT THU OCT 30 2014 ...FREEZE WARNING IN EFFECT FROM 11 PM FRIDAY TO 10 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM FRIDAY TO 10 AM CDT SATURDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PUSHMATAHA. HAZARDOUS WEATHER... * A MUCH COOLER CANADIAN AIRMASS WILL SETTLE OVER THE AREA FRIDAY AND FRIDAY NIGHT. CLEAR SKIES AND DIMINISHING WIND WILL RESULT IN TEMPERATURES FALLING INTO THE UPPER 20S BY SATURDAY MORNING...WITH MID 20S POSSIBLE IN SOME LOWER LYING VALLEY AREAS. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. DEFINITION... * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO RUN IN A SLOW STEADY STREAM. IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM...DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ001-002-010-011-OKZ054>064-066>070-310445- /O.CON.KTSA.FZ.W.0002.141101T0400Z-141101T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKMULGEE- WAGONER-CHEROKEE-ADAIR-MUSKOGEE- 332 PM CDT THU OCT 30 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM FRIDAY TO 10 AM CDT SATURDAY... A FREEZE WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKMULGEE...WAGONER... TULSA...ROGERS...MAYES...DELAWARE...PAWNEE...OTTAWA... WASHINGTON...OSAGE...CRAIG...NOWATA AND MUSKOGEE. IN ARKANSAS...WASHINGTON...MADISON...BENTON AND CARROLL. HAZARDOUS WEATHER... * A MUCH COOLER CANADIAN AIRMASS WILL SETTLE OVER THE AREA FRIDAY AND FRIDAY NIGHT. CLEAR SKIES AND DIMINISHING WIND WILL RESULT IN TEMPERATURES FALLING INTO THE MID TO UPPER 20S BY SATURDAY MORNING...WITH LOWER 20S POSSIBLE IN FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO RUN IN A SLOW STEADY STREAM. IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM...DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ053-310445- /O.NEW.KTSA.FZ.A.0003.141101T0400Z-141101T1500Z/ CHOCTAW- 332 PM CDT THU OCT 30 2014 ...FREEZE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WATCH... WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHOCTAW. HAZARDOUS WEATHER... * A MUCH COOLER CANADIAN AIRMASS WILL SETTLE OVER THE AREA FRIDAY AND FRIDAY NIGHT. CLEAR SKIES AND DIMINISHING WIND MAY RESULT IN BELOW FREEZING TEMPERATURES IN SOME AREAS. IMPACTS... * THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. DEFINITION... * A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
522 WWUS74 KTSA 310252 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 952 PM CDT THU OCT 30 2014 ARZ001-002-010-011-019-020-029-OKZ049-054>076-311100- /O.CON.KTSA.FZ.W.0002.141101T0400Z-141101T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA- ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR- MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- 952 PM CDT THU OCT 30 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM FRIDAY TO 10 AM CDT SATURDAY... A FREEZE WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... WAGONER...TULSA...ROGERS...MAYES...DELAWARE...PAWNEE...OTTAWA... PUSHMATAHA...WASHINGTON...OSAGE...CRAIG...NOWATA...PITTSBURG... SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...WASHINGTON...MADISON...CRAWFORD...BENTON... SEBASTIAN...CARROLL AND FRANKLIN. HAZARDOUS WEATHER... * A MUCH COOLER CANADIAN AIRMASS WILL SETTLE OVER THE AREA FRIDAY AND FRIDAY NIGHT. CLEAR SKIES AND DIMINISHING WIND WILL RESULT IN TEMPERATURES FALLING INTO THE MID TO UPPER 20S BY SATURDAY MORNING...WITH LOWER 20S POSSIBLE IN FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. LOWER 20S WILL ALSO BE POSSIBLE WITHIN SOME OF THE LOWER LYING VALLEY AREAS OF SOUTHEAST OKLAHOMA. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ053-311100- /O.CON.KTSA.FZ.A.0003.141101T0400Z-141101T1500Z/ CHOCTAW- 952 PM CDT THU OCT 30 2014 ...FREEZE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... A FREEZE WATCH IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHOCTAW. HAZARDOUS WEATHER... * A MUCH COOLER CANADIAN AIRMASS WILL SETTLE OVER THE AREA FRIDAY AND FRIDAY NIGHT. CLEAR SKIES AND DIMINISHING WIND MAY RESULT IN BELOW FREEZING TEMPERATURES IN SOME AREAS. IMPACTS... * THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
909 WWUS74 KTSA 310830 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 330 AM CDT FRI OCT 31 2014 OKZ053-311630- /O.UPG.KTSA.FZ.A.0003.141101T0400Z-141101T1500Z/ /O.EXA.KTSA.FZ.W.0002.141101T0400Z-141101T1500Z/ CHOCTAW- 330 AM CDT FRI OCT 31 2014 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT SATURDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHOCTAW. * THIS REPLACES THE WATCH THAT WAS IN EFFECT. HAZARDOUS WEATHER... * A MUCH COOLER CANADIAN AIRMASS WILL MOVE INTO THE REGION TODAY AND TONIGHT. CLEAR SKIES AND DIMINISHING WINDS WILL RESULT IN TEMPERATURES FALLING INTO THE LOWER 30S BY SATURDAY MORNING. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. DEFINITION... * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS SHOULD BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ001-002-010-011-019-020-029-OKZ049-054>076-311630- /O.CON.KTSA.FZ.W.0002.141101T0400Z-141101T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA- ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR- MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- 330 AM CDT FRI OCT 31 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT SATURDAY... A FREEZE WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... WAGONER...TULSA...ROGERS...MAYES...DELAWARE...PAWNEE...OTTAWA... PUSHMATAHA...WASHINGTON...OSAGE...CRAIG...NOWATA...PITTSBURG... SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...WASHINGTON...MADISON...CRAWFORD...BENTON... SEBASTIAN...CARROLL AND FRANKLIN. HAZARDOUS WEATHER... * A MUCH COOLER CANADIAN AIRMASS WILL MOVE INTO THE REGION TODAY AND TONIGHT. CLEAR SKIES AND DIMINISHING WINDS WILL RESULT IN TEMPERATURES FALLING INTO THE MID TO UPPER 20S BY SATURDAY MORNING...WITH LOWER 20S POSSIBLE IN FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. LOWER 20S WILL ALSO BE POSSIBLE WITHIN SOME OF THE LOWER LYING VALLEY AREAS OF SOUTHEAST OKLAHOMA. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
591 WWUS74 KTSA 311634 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 1134 AM CDT FRI OCT 31 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-010315- /O.CON.KTSA.FZ.W.0002.141101T0400Z-141101T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE- ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- 1134 AM CDT FRI OCT 31 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT SATURDAY... A FREEZE WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... WAGONER...TULSA...ROGERS...MAYES...DELAWARE...PAWNEE...OTTAWA... PUSHMATAHA...CHOCTAW...WASHINGTON...OSAGE...CRAIG...NOWATA... PITTSBURG...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...WASHINGTON...MADISON...CRAWFORD...BENTON... SEBASTIAN...CARROLL AND FRANKLIN. HAZARDOUS WEATHER... * A COLD CANADIAN AIRMASS WILL RUSH INTO THE REGION THIS AFTERNOON ON STIFF NORTH WINDS. CLEAR SKIES...AND WINDS BECOMING LIGHT OR CALM OVERNIGHT WILL RESULT IN A WIDESPREAD FREEZE FOR ALL EASTERN OKLAHOMA...AND WEST CENTRAL AND NORTHWEST ARKANSAS. TEMPERATURES WILL FALL INTO THE LOW AND MID 20S NORTH OF INTERSTATE 40 AND MID AND UPPER 20S SOUTH OF INTERSTATE 40. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * OUTDOOR WATER PIPES SHOULD BE...DRAINED...OR ALLOWED TO RUN IN A SLOW STEADY STREAM. OUTDOOR GARDEN HOSES SHOULD BE DISCONNECTED OR DRAINED. PRECAUTIONS MUST BE TAKEN TO PROTECT FREEZE SENSITIVE VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
574 WWUS74 KTSA 312036 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 336 PM CDT FRI OCT 31 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000- /O.CON.KTSA.FZ.W.0002.141101T0400Z-141101T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE- ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- 336 PM CDT FRI OCT 31 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT SATURDAY... A FREEZE WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... WAGONER...TULSA...ROGERS...MAYES...DELAWARE...PAWNEE...OTTAWA... PUSHMATAHA...CHOCTAW...WASHINGTON...OSAGE...CRAIG...NOWATA... PITTSBURG...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...WASHINGTON...MADISON...CRAWFORD...BENTON... SEBASTIAN...CARROLL AND FRANKLIN. HAZARDOUS WEATHER... * A COLD CANADIAN AIRMASS WILL BE OVER THE REGION TONIGHT. CLEAR SKIES...AND WINDS BECOMING LIGHT OR CALM OVERNIGHT WILL RESULT IN A WIDESPREAD FREEZE FOR ALL EASTERN OKLAHOMA...AND WEST CENTRAL AND NORTHWEST ARKANSAS. TEMPERATURES WILL FALL INTO THE LOWER TO MID 20S NORTH OF INTERSTATE 40 AND IN VALLEYS OF SOUTHEAST OKLAHOMA. MOST AREAS SOUTH OF INTERSTATE 40 WILL BE IN THE MID TO UPPER 20S. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM...DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
838 WWUS74 KTSA 010835 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 335 AM CDT SAT NOV 1 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011500- /O.CON.KTSA.FZ.W.0002.000000T0000Z-141101T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE- ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- 335 AM CDT SAT NOV 1 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A FREEZE WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... WAGONER...TULSA...ROGERS...MAYES...DELAWARE...PAWNEE...OTTAWA... PUSHMATAHA...CHOCTAW...WASHINGTON...OSAGE...CRAIG...NOWATA... PITTSBURG...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...WASHINGTON...MADISON...CRAWFORD...BENTON... SEBASTIAN...CARROLL AND FRANKLIN. HAZARDOUS WEATHER... * TEMPERATURES HAVE FALLEN TO NEAR TO BELOW FREEZING ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS EARLY THIS MORNING...WITH TEMPERATURES LIKELY TO DROP A FEW MORE DEGREES THROUGH SUNRISE. LOW TEMPERATURES WILL RANGE FROM THE LOWER 20S IN PARTS OF NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS TO NEAR 30 IN NON VALLEY LOCATIONS OF FAR SOUTHEAST OKLAHOMA. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Oct 30, 3:04 AM CDT, 17 minutes earlier.
Area forecast discussion, Oct 30, 3:04 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
304 AM CDT THU OCT 30 2014
.DISCUSSION...
...HARD FREEZE EXPECTED ACROSS PORTIONS OF FAR NORTHEAST OKLAHOMA
NORTHWEST ARKANSAS FRIDAY NIGHT INTO SATURDAY MORNING...
ANOTHER NICE/MILD DAY EXPECTED AHEAD OF COLD FRONT...WHICH WILL
MOVE INTO NORTHEAST OKLAHOMA THIS AFTERNOON. FRONT WILL PUSH SOUTH
OF THE RED RIVER TONIGHT WITH SIGNIFICANTLY COLDER CONDITIONS INTO
FRIDAY AS GUSTY NORTH WINDS INCREASE. FIRST SIGNIFICANT FREEZE OF
THE SEASON EXPECTED FRIDAY NIGHT INTO SATURDAY MORNING AS SURFACE
HIGH SETTLES OVER EASTERN OKLAHOMA/NORTHWEST ARKANSAS. THE FREEZE
WATCH AS BEEN EXPANDED SOUTH TO INCLUDE MOST OF SOUTHEAST OKLAHOMA
WITH AREAS NORTH OF INTERSTATE 40 UPGRADED TO A FREEZE WARNING. A
HARD FREEZE IS EXPECTED ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS EARLY SATURDAY MORNING WITH LOW TEMPERATURES
FALLING INTO THE MID 20S.
WARMING TREND DEVELOPS SUNDAY INTO THE EARLY PART OF THE NEXT
WEEK AS UPPER TROUGH DIGS OVER SOUTHERN CA/AZ WITH UPPER RIDGE
BRIEFLY BUILDING INTO THE SOUTHERN PLAINS. STORM SYSTEM WILL BEGIN
TO SLOWLY SHIFT EAST ACROSS THE DESERT SOUTHWEST MONDAY. STRONG
UPPER LEVEL JET DEVELOPING AHEAD OF TROUGH AXIS WILL ALLOW PLUME
OF DEEPER PACIFIC MOISTURE TO STREAM INTO THE REGION.
SHOWERS AND THUNDERSTORMS WILL BEGIN TO INCREASE IN COVERAGE AS
COLD FRONT MOVES INTO NORTHEAST OKLAHOMA MONDAY AND CONTINUE INTO
THE DAY TUESDAY. THE THREAT FOR FOR HEAVY RAINFALL IS ALSO
EXPECTED AS PRECIPITABLE WATER VALUES CLIMB TO AROUND 1.5
INCHES...WHICH IS UNSEASONABLY HIGH FOR EARLY NOVEMBER. THE HEAVY
RAINFALL THREAT IS EXPECTED TO SHIFT SOUTH ON WEDNESDAY AS FRONT
PUSHES SOUTH INTO THE ARKLATX REGION. GFS REMAINS THE MOST
PROGRESSIVE WITH SYSTEM...COMPARED TO THE SLOWER ECMWF AND
GENERALLY WENT BETWEEN THE TWO CONCERNING FRONTAL TIMING.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 74 44 55 28 / 10 0 0 0
FSM 73 48 61 30 / 10 0 0 0
MLC 77 49 61 29 / 10 0 0 0
BVO 74 41 54 22 / 10 0 0 0
FYV 71 41 52 23 / 10 0 0 0
BYV 70 44 49 26 / 10 0 0 0
MKO 75 45 57 27 / 10 0 0 0
MIO 72 42 50 24 / 10 0 0 0
F10 75 47 57 28 / 10 0 0 0
HHW 76 47 65 31 / 0 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 11 PM FRIDAY TO 10 AM SATURDAY FOR OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070.
FREEZE WATCH FROM 11 PM FRIDAY TO 10 AM SATURDAY FOR OKZ065-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FREEZE WARNING FROM 11 PM FRIDAY TO 10 AM SATURDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011.
FREEZE WATCH FROM 11 PM FRIDAY TO 10 AM SATURDAY FOR ARZ019-
ARZ020-ARZ029.
&&
SHORT TERM...06
LONG TERM....12Hazardous weather outlook, Oct 29, 4:54 PM CDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 454 PM CDT WED OCT 29 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 454 PM CDT WED OCT 29 2014 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. DISCUSSION... MOSTLY CLEAR SKIES AND LIGHT WINDS ARE FORECAST ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS OVERNIGHT TONIGHT WITH NO HAZARDOUS WEATHER EXPECTED THROUGH TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY THROUGH SATURDAY...NO HAZARDS. SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...HEAVY RAIN POTENTIAL. EXTENDED DISCUSSION... A WEAK COLD FRONT IS EXPECTED TO MOVE THROUGH THE SOUTHERN PLAINS DURING THE DAY THURSDAY WITH A COLDER AIRMASS FILTERING INTO THE REGION FOR THE WEEKEND. A LACK OF MOISTURE SHOULD KEEP THE FRONTAL PASSAGE DRY THURSDAY. TEMPERATURES BY SATURDAY MORNING LOOK TO POSSIBLY BE CLOSE TO AND OR BELOW THE FREEZING MARK OVER PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THUS...A FREEZE WATCH IS IN EFFECT FRIDAY NIGHT INTO SATURDAY MORNING FOR LOCATIONS NORTH OF INTERSTATE 40. THUNDERSTORM CHANCES INCREASE SUNDAY NIGHT AND MONDAY WITH RAIN CHANCES REMAINING INTO TUESDAY AS ANOTHER LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT ARE FORECAST TO PUSH THROUGH THE REGION. INCREASING MOISTURE INTERACTING WITH THIS SYSTEM COULD ALLOW FOR THE POTENTIAL OF HEAVY RAINFALL MONDAY INTO TUESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 3:32 PM CDT | Freeze Watch | TSA | Choctaw | 12 hr |
Nearby
Freeze Warnings in Oklahoma, 2014Freeze Warnings in Arkansas, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.